# SDR SWAA2021102519342

- Difficulty date: September 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR TIE CLIP LOCATED BS277 AND STR 10R AT FWD GALLEY AREA.   EVALUATED SERVICE DOOR TIE CLIP AND NO FOUND ALLOWABLE DAMAGE IN SRM.   REMOVED SERVICE DOOR TIE CLIP IAW SRM 51-40-02 & PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO MORE DAMAGE.  MEASURE LENGTH OF CRACK ON TIE CLIP IS: 0.649.  PERFORMED DRILL ON NEW TIE CLIP IAW B737-700 SRM 51-40-05.   INSTALLED TIE CLIP AND FASTENERS IAW SRM 51-40-02 AND DWG 141A1110, SHEET 18, REV -.
